A female asked:
Disclaimer

i came off my period 14 days ago and 2day i av bin avin sharp painful cramps in my lower stomach and i av also got back ache and sore breasts ?

1 doctor answer
Dr. Stephen Pappachen
21 years experience Obstetrics and Gynecology
Residual changes : Sounds like residual Prostaglandin release effects. Monitor symptoms for the time being. NSAIDs like Motrin are, generally, helpful for this.
Answered on Jan 22, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Since the light: bleeding you experienced may or may not be a period - would go ahead and take a home pregnancy test to know one way or another. Take care.
A 33-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Pelvic pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon a ... Read More
A 24-year-old female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
See doctor: Nexplanon can change menstrual cycles, but your other symptoms are not common 8 months after beginning use. They suggest another problem may be ... Read More
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Pelvic pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month